# SDR UALA2012072303994

- Difficulty date: July 19, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,148 hours, 13,896 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 36144007600U
- Part serial: 49
- Condition: Faulty
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU GENERATOR LUBE SYSTEM FILTER DIFFERENTIAL PRESS IND POPPED.  REPLACED APU GENERATOR LUBE SYSTEM FILTER AND RESET DIFFERENTIAL PRESSURE INDICATOR.
